I was diagnosed with cellulitis in my right leg above the ankle. It had again come on my right leg two weeks ago. The swelling this time has subsided without antibiotics. But I still feel some tiredness. I had it three times last year, and the doctor examined it and said it should be because of my high blood sugar. My HbA1c two months ago was 8.3 percent. It goes away with antibiotics. I took Doxt SL 100 mg for four weeks, and it went away. I am attaching my reports of kidney function tests, CBC, and urine analysis. I have also done a color doppler test of my legs. Currently, I am taking Telma 40 mg and Tonact 10 mg. Previously I took Doxt SL 100 and Amoxicillin 500 mg for the same.
Welcome to icliniq.com.
Thank you for writing, and I understand your concern. I went through your reports (attachments removed to protect the patient's identity). The blood values are changed significantly. Especially ESR (erythrocyte sedimentation rate), WBC (white blood cell) indicates infection and allergies. And there are changes in kidney function. You have increased albumin and creatinine levels. Swelling can be associated with impairment in kidney function. You have hypertension and diabetes as well, so both need to be in control so that the swelling and kidney function will be normal. You can consult an endocrinologist to avoid future complications due to diabetes. I would suggest you,
It will help to reduce the cellulitis and WBC count as well.
Thanks for the reply.
Do you think it can be due to some blood circulation issue that requires Ecosprin 150 mg and Cilodoc 25 mg? Or Cushing's syndrome? Since I have suddenly put on a lot of weight last year and have purple-colored stretch marks on my biceps and stomach. Please explain.
Welcome back to icliniq.com.
You do not require the tablets you specified, and if you suspect it, then you do a D-dimer test once to check if there are any chances of a blood clot and thyroid function test to check if there is hypothyroidism. Because you mentioned that you had gained some weight so it might be associated with that. Stretch marks are due to overweight only. So do both the tests and send me the reports. Then we can start medicine if required. Suppose anything else, let me know. Thank you.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. here to help you. In evaluating his case, my recommendations would be that he should be admitted for a week and should be given injectable broad antibiotics according to his culture and sensitivity report. He would also require a color Doppler of ... Read fullWhat shall I do for spider veins and swollen legs?
.. gone through all the data posted. Regarding cholesterol, I suppose what you have said 302 is total cholesterol. It is elevated, but I need to know two other values like LDL (low-density lipoprotein) cholesterol level and HDL (high-density lipoprot... Read fullFrom the reports, can you please tell me the reason for my mom's swollen feet?
.. seen her reports (attachment removed to protect patient identity). In your mom's case, considering that she is a diabetic patient with swelling in both her feet (also known as edema), a few things come to my mind. She could be having some skin ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now